Alert archive / Kentucky / Tornado Warnings in 2009

Tornado Warning 32, NWS Louisville, KY

June 11, 2009Edmonson County, Grayson County, Hart County, Kentucky

NWS Louisville, KY issued this tornado warning at Jun 11, 2009, 5:59 PM CDT for Edmonson County, Grayson County, Hart County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2009, 5:59 PM CDT (22:59 UTC)
Expired
Jun 11, 2009, 6:30 PM CDT
In force
31 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon

Counties Edmonson County, KY, Grayson County, KY, Hart County, KY

The radar

The Louisville radar (KLVX), 72 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 4:47 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.0 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2748 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KLMK 112259
TORLMK
KYC061-085-099-112330-
/O.NEW.KLMK.TO.W.0032.090611T2259Z-090611T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM CDT THU JUN 11 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN EDMONSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTHEASTERN GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
  HART COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 630 PM CDT...

* AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR WAX...
  MOVING EAST AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  CUB RUN AROUND 610 PM CDT...
  KESSINGER AND PRICEVILLE AROUND 620 PM CDT...
  MUNFORDVILLE AND ROWLETTS AROUND 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS UNDER A WORK BENCH OR
OTHER PIECE OF STURDY FURNITURE IN A BASEMENT. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY, BATHROOM, OR CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.

&&

LAT...LON 3742 8570 3717 8572 3721 8616 3741 8613
TIME...MOT...LOC 2259Z 275DEG 23KT 3731 8614

$$

DK

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Jun 11, 1:50 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 11, 1:50 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
250 PM EDT THU JUN 11 2009

.SHORT TERM (TNGT AND FRI)...

SHRTWV TROF/LEADING EDGE OF DRYING IN WATER VAPOR IMAGERY...
CURRENTLY EXTENDING FROM CNTRL INDIANA TO CENTRAL KY WITH SLOWLY
WEAKENING...BUT RAPIDLY MOVG MCS IN THE ERN 1/2 OF OUR FA. THERE ARE
NO SVR STMS WITHIN MCS...JUST HEAVY RAINMAKERS...THAT SHUD EXIT TO
THE EAST BY LATE AFTN. UPSTREAM...IN WAKE OF TROF PASSAGE...
PRECIPITABLE WATER VALUES HAD DROPPED TO ABOUT 1.5...HAD BEEN ARND 2
INCHES...AND SCT TSTMS WERE DEVELOPING WITH HEATING...WHERE SB CAPES
HAD RISEN TO ABOUT 2500 J/KG. BASED ON FCST SOUNDINGS SHOWING AN
INFLUX OF MUCH DRIER AIR IN THE MID LEVELS...THESE STORMS COULD BE
BOTH HIGH WIND AND HAIL PRODUCERS...BUT SHOULD REMAIN SCT IN NATURE.
OUR LOCAL WRF SHOWS THE CURRENT TSTM AREAS VERY WELL IN OUR ERN FA
AND ACRS IL/SW INDIANA AND WILL FOLLOW...AT LEAST FOR TNGT...FOR
THIS FCST.

BASED ON THIS AND UPSTREAM RADAR...WOULD EXPECT SCT STORMS TO REACH
IN THE LOUISVILLE AND BOWLING GREEN VCNTYS BY 20Z AND LEX BY 00Z.
THINK COVERAGE/STRENGTH OF STORMS SHUD BE GREATEST ARND 00Z...THEN
BEGIN TO WANE WITH PASSING UPR LEVEL SUPPORT/INSTABILITY.

WILL FOLLOW PREV FCST WITH SCT POP TERMINOLOGY THIS EVE FOR OUR
ENTIRE FA...THEN END CHCS ACRS THE NORTH...KEEP SLGT CHC IN THE
SOUTH AFTER MIDNIGHT AS WEAK CDFNT SAGS SEWD.

STARTING FRIDAY...FRONT SHOULD BE POSITIONED SOUTHEAST OF OUR FA
...BUT WILL HOLD ONTO SLIGHT CHC POPS ACROSS THE SERN CWA EARLY AND
KEEP CONDITIONS DRY THEREAFTER. WITH THE FRONT JUST TO THE SOUTH OF
THE CWA...SHOWERS AND STORMS MAY DEVELOP ALONG THE BOUNDARY FRIDAY
AFTERNOON CLOSE TO THE TN/KY BORDER. FOR NOW...WILL LEAVE IT DRY
IN THE SOUTH...CONSISTENT WITH PREVIOUS FCST.

.LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)...

FRIDAY NIGHT THROUGH MONDAY NIGHT...

FAIRLY FLAT UPPER LEVEL FLOW IS EXPECTED AT THE BEGINNING OF THE
PD.  AS MID-LEVEL RIDGE BEGINS TO DEVELOP ACROSS TEXAS...UPPER FLOW
WILL BECOME MORE NORTHWESTERLY WITH TIME.  SFC FRONTAL BOUNDARY THAT
WE HAVE BEEN DEALING WITH IN THE LAST FEW DAYS WILL PUSH SOUTH OF
THE REGION AND THEN RETREAT BACK TO THE NORTHEAST DURING THE PD.
THESE FEATURES ALONG WITH SEVERAL WAVES RIDING THROUGH WITHIN THE
MEAN FLOW SUGGEST MORE CHANCES OF SHOWER AND STORMS ACROSS THE AREA.

TIMING OF THE INDIVIDUAL WAVES WILL BE DIFFICULT AS THE NUMERICAL
MODELS OFTEN STRUGGLE WITH THESE FEATURES.  AS FLOW BECOMES
NORTHWESTERLY...COMBINATION OF DAYTIME HEATING WILL LIKELY RESULT IN
SCATTERED CONVECTION DURING THE AFTERNOON AND EVENING HOURS.  FROM A
MODEL SOLUTION PERSPECTIVE...THE BEST CHANCES FOR SHOWERS AND STORMS
LOOKS TO BE ON SUNDAY WHEN A PERTURBATION IS FCST TO MOVE SOUTHEAST
THROUGH THE REGION.  AS I ALLUDED TO IN YESTERDAYS DISCUSSION...FROM
A PATTERN RECOGNITION STANDPOINT...WERE GOING TO BE IN THE
NORTHWEST FLOW WITH SEVERAL CHANCES OF SEEING A COUPLE OF MCSS
COMING DOWN THE PIKE.  THIS MAY RESULT IN HIGH WATER ISSUES OVER
TIME...SHOULD THESE FEATURES TRACK OVER THE SAME AREA.

GIVEN THE LOW CONFIDENCE IN TIMING OF THE INDIVIDUAL WAVES...HAVE
GENERALLY PUT IN A DIURNAL CURVE FOR POPS...WITH THE HIGHEST CHANCES
IN THE AFTERNOON/EVENING AND DRIER CONDITIONS DURING THE LATE NIGHT
AND EARLY MORNING HOURS.  TEMPERATURES WILL BE NEAR NORMAL THROUGH
THE PD WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE
MID TO UPPER 60S.  GENERALLY STUCK CLOSE THE THE ENSEMBLE MEAN FOR
TEMPS...WHICH IS GOOD AGREEMENT WITH THE PREVIOUS FCST.

TUESDAY THROUGH THURSDAY...

CONSENSUS OF THE LONG RANGE DETERMINISTIC AND ENSEMBLE SOLUTIONS
CONTINUE TO AGREE ON DEVELOPING A LARGE MID LEVEL RIDGE ACROSS THE
MID-MISSISSIPPI VALLEY.  THIS RIDGE IS FCST TO MOVE EASTWARD WITH
TIME AND INTO THE OHIO VALLEY TOWARD THE END OF THE PD.  MUCH OF KY
WILL BE IN THE NE PERIPHERY OF THIS RIDGE ON TUESDAY.  SEVERAL
DISTURBANCES ARE PROGGED TO MOVE WITHIN THE FLOW SETTING THE STAGE
FOR SEVERAL ROUNDS/CLUSTERS OF STORMS TO MOVE THROUGH THE REGION.
THE BEST CHANCE LOOKS TO BE TUESDAY AS A WAVE DROPS THROUGH.  AFTER
THAT...THE RIDGE AXIS GETS INTO THE REGION PUSHING THE STORM TRACK
TO OUR EAST AND NORTHEAST.  LEANED HEAVILY ON A 50/50 BLEND OF THE
GFS AND EURO HERE AS THEY ARE IN PRETTY GOOD AGREEMENT...BUT AS
USUAL...THERE IS SOME TIMING DIFFERENCES WITH RESPECT TO THE WAVES
COMING THROUGH ON TUES.  PLAN ON KEEPING WED/THU DRY AT THIS POINT.
TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE
80S AND LOWS IN THE UPPER 60S.  HIGHS IN THE UPPER 80S TO AROUND 90
ARE POSSIBLE BY WED/THU DEEPENING ON HOW FAR THE RIDGE BUILDS INTO
THE AREA.

&&

.AVIATION (18Z TAFS)...

TSTMS SHUD FIRST REDEVELOP/MOVE INTO THE LEX AREA THIS AFTN AND THEN
DEVELOP ACRS THE SDF AND BWG VCNTYS BY LATE AFTN INTO EARLY EVE IN
INCREASINGLY UNSTABLE AMS. COLD FRONT WILL THEN MOVE INTO AREA
TNGT...BUT BY THEN...BEST FORCING FOR CONVECTION SHOULD ALREADY BE
THRU...SO ONLY ISOLD TO SCT TSTMS EXPECTED (MAINLY THIS EVE). WILL
KEEP CIGS GENERALLY IN VFR CATEGORY BUT THERE COULD BE TEMPORARY IFR
TO MVFR CIGS/VSBYS IN ANY SCT TSTMS. CIGS/VSBYS WILL FALL TO THE IFR
TO MVFR RANGE LATE TNGT IN FOG...ESPECIALLY AT BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...KIRKPATRICK
LONG TERM....MRJ
AVIATION.....11
Hazardous weather outlook, Jun 11, 5:05 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
605 PM EDT THU JUN 11 2009

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-120930-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
345 PM EDT (245 PM CDT) THU JUN 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK ARA THIS
EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS... HAIL
TO 1 INCH ... DANGEROUS CLOUD TO GROUND LIGHTNING... AND VERY HEAVY
RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION...A CHANCE OF SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST SECTIONS OF
THE OUTLOOK AREA FRIDAY.

THE LATEST FORECASTS INDICATE THAT A CHANCE OF MAINLY AFTERNOON AND
EVENING THUNDERSTORMS EXISTS FROM SATURDAY THROUGH TUESDAY.  ANY
THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY
WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY CASES OF FLOODING...STRONG
WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.

DK/MJ/JA

In the hours before

Special weather statement, Jun 11, 4:53 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
553 PM EDT THU JUN 11 2009

INZ090-112230-
HARRISON-
553 PM EDT THU JUN 11 2009

...LINE OF STORMS WITH SMALL HAIL AND GUSTY WINDS AFFECTING HARRISON
COUNTY...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORYDON TO 13 MILES
WEST OF CORYDON...MOVING SOUTHEAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN...SMALL HAIL...AND
STRONG GUSTY WINDS TO 50 MPH...ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE...
  NEAR LANESVILLE AROUND 600 PM EDT.
  NEAR VALLEY CITY AROUND 605 PM EDT.
  NEAR DOGWOOD AROUND 610 PM EDT.
  NEAR LACONIA AROUND 620 PM EDT.
  NEAR NEW BOSTON AROUND 625 PM EDT.
  NEAR EVANS LANDING AROUND 630 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

13
Local storm report, Jun 11, 5:18 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FLASH FLOOD      NEW MIDDLETOWN          38.16N  86.05W
06/11/2009                   HARRISON           IN   AMATEUR RADIO

            SIX INCHES OF WATER WERE FLOWING ON SOME LOW LYING
            ROADS OUTSIDE OF TOWN.

&&

EVENT NUMBER LMK0900512

MRC
Special weather statement, Jun 11, 5:21 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
621 PM EDT THU JUN 11 2009

KYZ027-028-063-112245-
GRAYSON-HARDIN-HART-
521 PM CDT THU JUN 11 2009

...STRONG STORM WITH MARBLE SIZE HAIL...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEITCHFIELD...OR 33 MILES NORTH OF BOWLING
GREEN...AND MOVING EAST AT 30 MPH.

FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF
AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35
TO 40 MPH...ARE EXPECTED WITH THIS STORM AS IT MOVES EASTWARD.

THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS
65 AND 71.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

DK
Local storm report, Jun 11, 5:24 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     DUNDEE                  37.55N  86.78W
06/11/2009                   OHIO               KY   LAW ENFORCEMENT

            TREE WAS DOWNED.

&&

EVENT NUMBER LMK0900513

MRC
Local storm report, Jun 11, 5:25 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             FORDSVILLE              37.64N  86.72W
06/11/2009  E0.70 INCH       OHIO               KY   LAW ENFORCEMENT

&&

EVENT NUMBER LMK0900514

MRC
Local storm report, Jun 11, 5:27 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT THU JUN 11 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             5 SW LEITCHFIELD        37.43N  86.36W
06/11/2009  E0.88 INCH       GRAYSON            KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK0900515

MRC

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 12:38 AM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Hart, Warren14 min
Jun 11, 2:06 AM CDTAreal Flood AdvisoryLMKBreckinridge, Grayson, Hardin114 min
Jun 11, 2:51 AM CDTSevere Thunderstorm WarningLMKBullitt, Nelson24 min
Jun 11, 3:32 AM CDTSevere Thunderstorm WarningLMKMercer, Washington28 min
Jun 11, 11:00 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe45 min
Jun 11, 4:32 PM CDTSevere Thunderstorm WarningLMKOhio43 min
Jun 11, 5:35 PM CDTSevere Thunderstorm WarningLMKGrayson40 min
Jun 11, 5:50 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Ohio25 min
Jun 11, 5:54 PM CDTFlash Flood WarningLMKGrayson, Ohio116 min
Jun 11, 6:09 PM CDTSevere Thunderstorm WarningLMKButler, Ohio51 min

Nearby

Tornado Warnings in Kentucky, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.